Reuben O. Ayeni
CORNELL UNIVERSITY 1978 PH.D.
area of degree: Applied Mathematics
Dept. of Math, University of Ife, Ite-Ife, Nigeria
personal or universal URL:
8. Okoya, S. S.; Ayeni, R. O. On the decay and boundedness results for reactions with chain branching and chain breaking kinetics. J. Nigerian Math. Soc. 13 (1994), 33--35.
7. Ayeni, R. O. Quenching of solution of a nonlinear boundary value problem of parabolic type. Nigerian J. Sci. 16 (1982), no. 1-2, 401--406.
6. Ayeni, R. O.; Okoya, S. S.; Agorzie, C. J. On the dissipation layer of radial bearings. Internat. J. Math. Math. Sci. 11 (1988), no. 2, 403--404.
5. Akinrelere, E. A.; Ayeni, R. O. Some remarks on the modelling of arterial blood flow. Computational mathematics, I (Benin City, 1983), 86--90, Boole Press Conf. Ser., 8, Boole, Dún Laoghaire, 1985.
4. Akinrelere, E. A.; Ayeni, R. O. Separation of a free convection from a heated vertical plate. Afrika Mat. 8 (1986), 23--31.
3. Ayeni, R. O.; Akinrelere, E. A.; Amao, J. O. On the temperature of radial bearings. I. Mathematika 32 (1985), no. 2, 317--323 (1986).
2. Akinrelere, E. A.; Ayeni, R. O. Shock waves in arterial blood flow. J. Nigerian Math. Soc. 2 (1983), 91--98.
1. Ayeni, R. O. On the blow up problem for semilinear heat equations. SIAM J. Math. Anal. 14 (1983), no. 1, 138--141.
The web pages
MATHEMATICIANS OF THE AFRICAN DIASPORA
are brought to you by
The Mathematics Department of
The State University of New York at Buffalo.
They are created and maintained
Scott W. Williams
Professor of Mathematics